MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number 08946370190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with the elecsys testosterone ii assay on a cobas e 801 analytical unit.The sample resulted in a testosterone value of 14.8 nmol/l when tested on the e 801 analyzer.The patient was then sent to another hospital where another sample was collected and this sample resulted in a low testosterone value.The complained sample was then repeated using a competitor method, resulting in a testosterone value of 0.94 nmol/l.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The competitor method is abbott.The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.The patient sample was provided for investigation.The result obtained by the customer could be reproduced.Investigations of the sample determined that it contains an interfering factor against the ruthenium label of the testosterone assay.A streptavidin interference could be excluded.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product issue.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18032047
Report Number1823260-2023-03470
Device Sequence Number5914172
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number08946370190
Device Catalogue Number08946370190
Device Lot Number68938401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer01/09/2024
08/29/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date01/09/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale